# SDR DALA2020112503871

- Difficulty date: November 17, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 50,278 hours, 25,454 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Seat 28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU/O2 PANEL DID NOT OPEN ON MASK RELEASE AT SEAT 28 LT.  CORRECTIVE ACTION: UPON TESTING PSU/O2 PANEL AT SEAT 28 LT.  OPERATIONS CHECKED GOOD.
